# SDR SWAA2023013187515

- Difficulty date: January 3, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 58,853 hours, 35,162 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN FLOOR PANEL UPPER SURFACE CRACKED AT CENTER AISLE STA 787 LBL24 MKD DOT<[01] REMOVED AFT MAIN CABIN FLOOR PANEL #241RF REF AMM 53-21-00-000-801 STEP 2-E;[02] VERIFIED REMOVAL OF FLOOR PANEL 241RF.;[03] FABRICATED MAIN CABIN FLOOR PANEL #241RF BY OUTSIDE VENDOR (AERO MARINE) WITH P.O #2002487.REF. B737-700 SRM 53-00-50-2R-0;[04] VERIFIED FABRICATION PAPERWORK. OK TO INSTALL FLOOR PANEL #241RF;[05] INSTALLED FLOOR PANEL #241RF IAW B737-700 53-21-00-400-801.;[06] VERIFIED INSTALLATION.
